# SDR MWEA98575

- Difficulty date: April 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 591216612N
- Condition: Gouged
- Location: Tail Section
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A DEEP GOUGE IN RIGHT SIDE VERTICAL STABILIZER UPPER AFT CANOE SKIN.  MTC FABRICATED AND INSTALLED SKIN.
